# SDR QXEA2010082500495

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 22,951 hours, 24,069 cycles
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: D2887815A
- Part serial: M105805
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 15,839 hours, 16,050 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR1 ENG OIL TEMP RED AT 111'C FOR 10 MIN, FOR 20 MIN, RANGE BETWEEN 109-111'C. GREEN RANGE 90-98'C DURING DECENT.  DIVERTED.  LANDING UNEVENTFUL. C/W FIM TASK 79-00-00-810-805 TR79-003 & AMM TASK 05-33-00-210-814. R & R NR1 ENG OIL COOLER IAW MM TASKS 79-21-01-000-801 & 79-21-01-400-801 OPS CHECK GOOD OIL TEMP STAYED WITHIN LIMITS. RETURNED TO SERVICE.
